# SDR 97FDEA00840

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6516204
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF UPPER CHORD (NR0413) FOUND INSIDE UPPER TANK SKIN TO BE CORRODED, BS 870, RBL 60 - LBL 60, WL 178.  *S/D*  REMOVED CORROSION INSIDE UPPER TANK SKIN BS 870, RBL 60 - LBL 60, WL 178 PER FED EA 7-5710-36884 AND ER 97-3658.
